# SDR DHL2004362008

- Difficulty date: July 27, 2004
- Submitted: August 7, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 44,647 hours, 29,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: RYLCS52740
- Part serial: 48
- Condition: Overheated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ACTUATOR POPS C/B.  REMOVED INNER & OUTER ACCESS PANELS AS REQ. TO ACCESS M.C.D. LATCH SHAFT AND DISCONNECTED FWD COUPLING FOUND BOLTS TWISTED AND BENT, AND FWD LATCH ACTUATOR LIMIT SWITCH OUT OF ADJUSTMENT IAW A-300 B 4 SAMM 52-36-11.  REMOVED MAIN CARGO DOOR FWD LOCK-SHAFT.  REMOVED MAIN CARGO DOOR CENTER TORQUE TUBE.  REINSTALLED MAIN CARGO DOOR LATCH ACTUATOR, OPS CHECK NORMAL.  REPLACED MAIN CARGO DOOR FWD SHAFT COUPLING BOLTS.  ADJUSTED MAIN CARGO DOOR FWD LATCH ACTUATOR LIMIT SWITCH AND OPS CK NORMAL.  INSTALLED O/S BOLTS IN REWORK AREA WITH FR PRIMER.  REINSTALLED THE REMOVED INNER AND OUTER ACCESS PANELS IAW A-300 B4F SAMM 52-36-11.  COMPLIED WITH PRESSURIZATION TEST IAW A-300 SAMM 05-53-00.
